# SDR CA120508002

- Difficulty date: May 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna T206H
- Aircraft time: 846 hours
- Engine: Lyc TIO540AJ1A
- Propeller: Mcauly B3D36C432
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: S19211
- Condition: Cracked
- Location: Exhaust
- Part time: 873 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION FOUND TURBOCHARGER TAILPIPE CLAMP CRACKED.
